MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I STAT HIGH SENSITIVITY TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I STAT HIGH SENSITIVITY TROPONIN-I; IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Catalog Number 04Z21-35
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.Section a1 patient identifier complete sid: (b)(6).
 
Event or Problem Description
The customer reported a falsely elevated alinity i stat high sensitivity troponin-i result on a female patient.The following results were provided: (b)(6) 2024 03:58 pm sid (b)(6) 184.3 ng/l, repeated same sample on another alinity on (b)(6) 2024 = < 4 ng/k; new sample on (b)(6) 2024 17:10 sid (b)(6) = < 4 ng/l.New sample on (b)(6) 2024 18:26 sid (b)(6) = < 4 ng/l.Reference range: female <13 ng/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation included a search for similar complaints, and the review of complaint text, trending data, labelling, accuracy testing, and device history records.Returns were not available.The review of historical performance of reagent lot 58191ud00, was completed.Trending review determined no trends for the issue for the product.Device history record review on lot 58191ud00 did not show any potential non-conformances, or deviations.Accuracy of the assay has been evaluated with a retained in-house kit and met all specifications, confirming that this lot is meeting the alinity i stat high sensitive troponin-i product requirements.Labelling was reviewed and found to adequately address the issue under review.Based on the investigation, the alinity i stat high sensitivity troponin-i lot number 58191ud00 identified no systemic issue and/or product deficiency.
 
Event or Problem Description
The customer reported a falsely elevated alinity i stat high sensitivity troponin-i result on a female patient.The following results were provided: on (b)(6) 2024 03:58 pm sid (b)(6) 184.3 ng/l, repeated same sample on another alinity on (b)(6) 2024 = < 4 ng/k.New sample on (b)(6) 2024 17:10 sid (b)(6) = < 4 ng/l.New sample on (b)(6) 2024 18:26 sid (b)(6) = < 4 ng/l.Reference range: female <13 ng/l.No impact to patient management was reported.

Brand Name
ALINITY I STAT HIGH SENSITIVITY TROPONIN-I
Common Device Name
IMMUNOASSAY METHOD, TROPONIN SUBUNIT
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18824973
Report Number3005094123-2024-00088
Device Sequence Number3047635
Product Code MMI
UDI-Device Identifier00380740194079
UDI-Public00380740194079
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K202525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2024
Device Catalogue Number04Z21-35
Device Lot Number58191UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/15/2024
Supplement Date Received by Manufacturer03/18/2024
Initial Report FDA Received Date03/04/2024
Supplement Report FDA Received Date03/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01, (B)(6)
Patient SexFemale